Annali di Matematica Pura ed Applicata (1923 -)

, Volume 116, Issue 1, pp 177–187 | Cite as

Integrodifferential systems with infinitely many delays



In this paper we consider the initial-value problems: (P1)X(t)=(AX)(t) for t>0, X(0+)=I, X(t)=0 for t<0 and (P2) Y(t)=(QY)(t) for t>0, Y(0+)=I, Y(t)=0 for t<0, where A and Q are linear specified operators, I and0 — the identity and null matrices of order n, and X(t), Y(t) are unknown functions whose values are square matrices of order n. Sufficient conditions are established under which the problems (P1) and (P2) have the same unique solution, locally summable on the half-axis t ⩾0. Using this fact and some properties of the Laplace transform we find a new proof for the variation of constants formula given in[1, 2]. On the basis of this formula we derive certain results concerning a class of integrodifferential systems with infinite delay.


Infinite Delay Constant Formula Integrodifferential System 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    C. Corduneanu,Some Differential Equations with Delay, Proc. EQUADIFF,3 (Czechoslovak Conference on Differential Equations and their Applications, Brno, 1972), pp. 105–114.Google Scholar
  2. [2]
    C. Corduneanu -N. Luca,The stability of some feedback systems with delay, Journ. Math. Analysis Appl.,51 (1975), pp. 377–393.MathSciNetCrossRefGoogle Scholar
  3. [3]
    C. Corduneanu,Stability problems for some classes of feedback systems with delay (to appear).Google Scholar
  4. [4]
    C. Corduneanu,Functional equations with infinite delay, Bollettino U.M.I., (4)11, Suppl. fasc. 3 (1975), pp. 173–181.MathSciNetGoogle Scholar
  5. [5]
    C. Corduneanu,Asymptotic behaviour for some systems with infinite delay (to appear).Google Scholar
  6. [6]
    N. Luca,The study of a class of nonlinear integral equations with applications in problems of automatic control (Roumanian), Ph. D. thesis, University of Iasi, Romania, 1976.Google Scholar
  7. [7]
    V. Barbu -S. I. Grossmann,Asymptotic behaviour of linear integrodifferential systems, Trans. of the Amer. Math. Soc.,173 (1972), pp. 277–288.MathSciNetCrossRefGoogle Scholar
  8. [8]
    S. I. Grossman -R. K. Miller,Perturbation theory for Volterra integrodifferential systems, Journ. Diff. Esq.,8 (1970), pp. 457–474.MathSciNetCrossRefGoogle Scholar
  9. [9]
    R. K. Miller,Asymptotic stability properties of linear Volterra integrodifferential equations, Journ. Diff. Eqs.,10 (1975), pp. 485–506.MathSciNetCrossRefGoogle Scholar
  10. [10]
    R. K. Miller,Asymptotic stability and perturbations for linear Volterra integrodifferential systems, Proc. of the Park City Symposium on Diff. Eqs., Academic Press, Ne York, 1973.Google Scholar
  11. [11]
    R. K. Miller - J. A. Nohel,A stable manifold theorem for a system of Volterra integro-differential equations (to appear in SIAM J. Math. Anal.).Google Scholar
  12. [12]
    R. K. Miller -J. A. Nohel -J. S. W. Wong,Perturbations of Volterra integral equations, Journ. Math. Anal. Appl.,25 (1969), pp. 676–691.MathSciNetCrossRefGoogle Scholar
  13. [13]
    R. K. Miller,Nonlinear Volterra Integral Equations, W. A. Benjamin, Inc., Menlo Park, California, 1973.Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata (1923 -) 1978

Authors and Affiliations

  • N. Luca
    • 1
  1. 1.IaşiRomânia

Personalised recommendations